# SDR SWIA200923274

- Difficulty date: December 3, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 17,715 hours, 13,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 PRESSURE BULKHEAD CRACKED AT LINTEL FITTING.  (C CHECK) REPAIRED PER REO.
